# SDR GLBA200902261

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120
- Aircraft serial: 120293
- Aircraft time: 25,582 hours, 27,331 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

EMERGENCY DC BUS 2 FAILED IN FLT.  ADDITIONALLY THE PILOT REPORTED THAT THE LEFT GEAR OVERRIDE WAS VERY DIFFICULT TO PULL. 
MAINTENANCE FOUND CB0470 POPPED,THEY DISCONNECTED BUS BAR W1022 AND ISOLATED EACH SYSTEM.  FOUND PROBLEM ON BUS BAR CONNECTION. CLEANED AND RE-CONNECTED BUS BAR IAW EMB-120 MM 24-34-00.  OPERATIONAL CHECK WAS GOOD.  MAINTENANCE PERFORMED LANDING GEAR FREEFALL AND ACTUATION MECHANICAL OPERATIONAL TESTS PER EMB-120 MM 32-34-00.  FOUND ACTUATION FORCE REQUIRD TO BE WITHIN LIMITS SPECIFIED.  NO DEFECTS WERE NOTED.  PERFORMED TEST 3 TIMES.
